# SDR HNAA0300019

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 18,375 hours, 21,223 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033021148
- Condition: Overheated
- Location: Cabin Light
- Part time: 18,375 hours, 21,223 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM THE OVERHEAD CABIN LIGHT AT ROW 1 D/F.  FOUND AFT LIGHT SOCKET OVERHEATED.  REPLACED SOCKET.
